# SDR CA081201010

- Difficulty date: September 1, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,640 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ENGINE SHUTDOWN WALK-AROUND, PILOT REPORTED A TRANSMISSION OIL LEAK ON MACHINE.  LEAK INSPECTED AND FOUND TO BE FROM THE MAIN HYDRAULIC PUMP HOSE.  HOSE HAD CHAFED THROUGH ON A MS21919WDG CLAMP HOLDING IT DOWN TO THE TOP DECK OF A/C.  WDG CLAMP SERIES IS NOT DESIGNED FOR USE AROUND OILS AND THIS IS BELIEVED TO HAVE CAUSE THE RUBBER CUSHION ON THE CLAMP TO DETERIORATE AGAINST THE STAINLESS STEEL BRAIDED HOSE AND CAUSE A METAL ON METAL CONTACT THAT WENT UNDISCOVERED UNTIL HOSE FAILURE.  WDG CLAMP AND HOSE ASSY WERE SUBSEQUENTLY REPLACED.
